# SDR SIMA200710705

- Difficulty date: April 10, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 13,129 hours, 11,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Part time: 13,129 hours, 11,787 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL FOUND CORRODED.  BLENDED AND TREATED AREA AND INSTALLED REPAIR DOUBLER BLEND AREA IAW EMB SRM 53-21-02.  RETURNED AIRCRAFT TO SERVICE.
